• A
  • A
  • A
  • АБB
  • АБB
  • АБB
  • А
  • А
  • А
  • А
  • А
Обычная версия сайта
Найдено 19 публикаций
Сортировка:
по названию
по году
Статья
Pyatov P. N., de Gier J. Journal of Statistical Mechanics: Theory and Experiment. 2004. No. P03002.
Добавлено: 10 марта 2010
Статья
Alcaraz F. C., Pyatov P. N., Rittenberg V. Journal of Statistical Mechanics: Theory and Experiment. 2008. Vol. P01006. P. 1-38.
We consider the raise and peel model of a one-dimensional fluctuating interface in the presence of an attractive wall. The model can also describe a pair annihilation process in a disordered unquenched media with a source at one end of the system. For the stationary states, several density profiles are studied usingMonte Carlo simulations. We point out a deep connection between some profiles seen in the presence of the wall and in its absence. Our results are discussed in the context of conformal invariance(c = 0 theory). We discover some unexpected values for the critical exponents, which are obtained using combinatorial methods. We have solved known (Pascal’s hexagon)and new (split-hexagon) bilinear recurrence relations. The solutions of these equations are interesting on their own since they give information on certain classes of alternating sign matrices.
Добавлено: 16 октября 2012
Статья
Blank M. Journal of Statistical Mechanics: Theory and Experiment. 2011. Vol. 2011. No. 6.
Добавлено: 26 ноября 2014
Статья
Nechaev S., Haug N., Tamm M. Journal of Statistical Mechanics: Theory and Experiment. 2014. P. 10013.
Добавлено: 23 октября 2014
Статья
Tamm M., Krapivsky P., Nazarov L. Journal of Statistical Mechanics: Theory and Experiment. 2019. No. 7. P. 073206-1-073206-21.
Добавлено: 23 декабря 2019
Статья
Pavel Pyatov, Povolotsky A. M., Rittenberg V. Journal of Statistical Mechanics: Theory and Experiment. 2018. Vol. 2018. No. 053107. P. 1-26.
Добавлено: 17 июля 2018
Статья
Povolotsky A. M. Journal of Statistical Mechanics: Theory and Experiment. 2019. No. 074003. P. 1-22.
Добавлено: 8 октября 2019
Статья
Lefevere R., Mariani M., Zambotti L. Journal of Statistical Mechanics: Theory and Experiment. 2010. P. L12004.
Добавлено: 8 октября 2018
Статья
Lyashik A., Pakuliak S., Ragoucy E. et al. Journal of Statistical Mechanics: Theory and Experiment. 2019. Vol. 2019. No. 4. P. 1-23.
Добавлено: 6 июня 2019
Статья
Budkov Y., Kolesnikov A. Journal of Statistical Mechanics: Theory and Experiment. 2016. Vol. 2014. P. 1-12.
Добавлено: 27 октября 2016
Статья
Tamm M., Nechaev S., Valba O. V. Journal of Statistical Mechanics: Theory and Experiment. 2017. Vol. 2017. No. 053301. P. 1-17.
Добавлено: 19 октября 2017
Статья
Nechaev S., Kovaleva V., Maximov Y. et al. Journal of Statistical Mechanics: Theory and Experiment. 2017. Vol. 7. No. 7. P. 1-20.
Добавлено: 20 октября 2017
Статья
Pyatov P. N. Journal of Statistical Mechanics: Theory and Experiment. 2004. No. P09003. P. 1-30.

The raise and peel model of a one-dimensional fluctuating interface (model A) is extended by considering one source (model B) or two sources (model C) at the boundaries. The Hamiltonians describing the three processes have, in the thermodynamic limit, spectra given by conformal field theory. The probability of the different configurations in the stationary states of the three models are not only related but have interesting combinatorial properties. We show that by extending Pascal’s triangle (which gives solutions to linear relations in terms of integer numbers),to an hexagon, one obtains integer solutions of bilinear relations. These solutions give not only the weights of the various configurations in the three models but also give an insight to the connections between the probability distributions in the stationary states of the three models.Interestingly enough, Pascal’s hexagon also gives solutions to a Hirota’s difference equation.

Добавлено: 16 октября 2012
Статья
Pikovsky A. Journal of Statistical Mechanics: Theory and Experiment. 2020. No. 053301. P. 1-12.
Добавлено: 31 октября 2020
Статья
Chertkov M., Kolokolov Igor, Lebedev V. Journal of Statistical Mechanics: Theory and Experiment. 2012. Vol. 1742-5468. No. 12. P. P08007.
Добавлено: 18 декабря 2016
Статья
Derbyshev A. E., Poghosyan S., Povolotsky A. M. et al. Journal of Statistical Mechanics: Theory and Experiment. 2012. Vol. P05014. P. 1-13.

We consider the totally asymmetric exclusion process in discrete time with generalized updating rules. We introduce a control parameter into the interaction between particles. Two particular values of the parameter correspond to known parallel and sequential updates. In the whole range of its values the interaction varies from repulsive to attractive. In the latter case the particle flow demonstrates an apparent jamming tendency not typical for the known updates. We solve the master equation for N particles on the infinite lattice by the Bethe ansatz. The non-stationary solution for arbitrary initial conditions is obtained in a closed determinant form.

Добавлено: 12 февраля 2013
Статья
Nechaev S., Tamm M., Valba O. V. et al. Journal of Statistical Mechanics: Theory and Experiment. 2014. No. 12. P. 12004.
Добавлено: 23 октября 2014
Статья
Poghosyan S., Povolotsky A. M., Priezzhev V. B. Journal of Statistical Mechanics: Theory and Experiment. 2012. Vol. P08013. P. 1-37.

We study the joint exit probabilities of particles in the totally asymmetric simple exclusion process (TASEP) from space-time sets of a given form. We extend previous results on the space-time correlation functions of the TASEP, which correspond to exits from the sets bounded by straight vertical or horizontal lines. In particular, our approach allows us to remove ordering of time moments used in previous studies so that only a natural space-like ordering of particle coordinates remains. We consider sequences of general staircase-like boundaries going from the northeast to southwest in the space-time plane. The exit probabilities from the given sets are derived in the form of a Fredholm determinant defined on the boundaries of the sets. In the scaling limit, the staircase-like boundaries are treated as approximations of continuous differentiable curves. The exit probabilities with respect to points of these curves belonging to an arbitrary space-like path are shown to converge to the universal Airy 2 process.

Добавлено: 4 февраля 2013
Статья
Kolokolov I., Lebedev V., Gamba A. et al. Journal of Statistical Mechanics: Theory and Experiment. 2009. P. P02019.
Добавлено: 7 февраля 2017